Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics and Stochastic Analysis
Volume 13, Issue 1, Pages 85-92
http://dx.doi.org/10.1155/S1048953300000095

Stability investigation of quadratic systems with delay

Kiev University, Department of Complex Systems Modelling, 64 Vladimirskaya Sreet, Kiev 252033, Ukraine

Received 1 January 1997; Revised 1 March 1999

Copyright © 2000 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Vladimir Davydov and Denis Khusainov, “Stability investigation of quadratic systems with delay,” Journal of Applied Mathematics and Stochastic Analysis, vol. 13, no. 1, pp. 85-92, 2000. https://doi.org/10.1155/S1048953300000095.